# SDR CA040519006

- Difficulty date: May 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,564 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Boot
- Condition: Failed
- Location: De-Ice Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE LT PROP LOST A DE-ICE BOOT. THE PILOT HEARD IT AND RETURNED TO THE AIRPORT.  THE REMAINING 2 DE-ICE BOOTS WERE REMOVED AND THE PROP WAS INSPECTED TO BE SERVICEABLE. THE PROP DE-ICE CIRCUIT BREAKER WAS PULLED AND THE COCKPIT PLACARDED (NOT TO BE OPERATED IN KNOWN ICING).
